# SDR AT0000039

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 110 - 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELECTRICAL EQUIPMENT COMPARTMENT SUPPORT BETWEEN BS 110-120 IS CORRODED FROM LONGERON 25R TO 26R.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION FROM COMPARTMENT, TREATED WITH ALODINE.  FABRICATED REPAIR ANGLE FOR BRACKETS, PRIMED SUPPORT BRACKETS, AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-01 FIGURE 1, 51-10-2, 53-01 FIGURE 2, 51-30-1, AND 51-30-5.
